Article citationsMore>>

X. Ge and J. Qian, “Some Investigations on Higher Mathematics Scores for Chinese University Students,” International Journal of Computer and Information Engineering, Vol. 3, No. 4, 2009, pp. 209-212.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.